# SDR ASAA2017020419664

- Difficulty date: February 4, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 33,666 hours, 10,307 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM, UNABLE TO CALL OUT ON BOTH SAT 1 & SAT 2. TO ANY DISPATCH DESK. CALL OUT TO MEDLINK SUCCESSFUL. RECEIVE CALL FROM DISPATCH ALSO SUCCESSFUL.  ACFT GROUNDED. ACCOMPLISHED SATCOM TEST IAW AMM 23-15-00. GENERAL DIRECTORY DISPATCH A-F CALLS RECEIVE "THIS NUMBER NOT IN USE" VOICE MESSAGE. TEST CALL TO DISPATCH ON "G" WAS SUCCESFUL, WITH 2 WAY COMMUNICATION. ALL TESTS NORMAL, NO FAULTS. THIS CLEARS MEL 23-18.
